# SDR CALA2023062602034

- Difficulty date: June 22, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 68,250 hours, 29,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 FUEL CAP MISSING. REMOVED AND REPLACED FUEL CAP LANYARD.
